# SDR TRAX200801264

- Difficulty date: October 2, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SEAT RAIL FROM FS 581.00 TO FS 683.00 CORRODED REMOVED AND REPLACED FLOOR SEAT RAIL FROM FS581 - FS 683 IAW MM 53-00-49.  (K)
